# SDR 2007UALA02546

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 56,127 hours, 21,158 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Unknown
- Location: Main Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE DISPLAYED.  [08-08-07]   REPLACED AC MAIN BATTERY AND CHARGER.
